It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Doug on October 18, 1999 at 22:00:28:

In Reply to: Re: Re Don't use Ritalin posted by Jennifer on October 17, 1999 at 21:57:37:

: I'd like to hear from anyone who uses Ritalin for other causes than ADD. It's been prescribed to me as a remedy for side effect from Interferon and Ribovirin. These side effects are very similar to the side effects of cheomtherapy. Fevers, chills, low/no energy, extreme flu like symptons, hair loss, you name it. I work 9 hours a day and a four year old to care for. I now know there is no way I would have been able to continue to function with the things I HAD TO DO without the Ritalin. I will be on this interferon therapy for 18 months. It's been a God send, however, I can see to potential for addiction. The minute it starts to wear off, I want another one. In all due honesty, I've taken more than what was perscribed and skipped meals. I also have a friend who has MS and uses it for extreme fatigue but she has absolutely no problem with it. Feed back appreciated via e-mail. Thanks!

Jennifer

You should never take more then you are prescribed. Your body will develope a tolerence for it and will want more to get the same affect.

A person who had Add,will not get addicted because it helps them. We do not get that high effect from it.

If you continue to increase your dose by yourself you could poison yourself.

Please talk to your doctor about what said on the internet. You do not want to get addicted.

Follow Ups

All times are GMT -7. The time now is 07:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!